RIS ID

116300

Publication Details

Zhu, S., He, X. & Lu, X. (2018). A new integral equation formulation for American put options. Quantitative Finance, 18 (3), 483-490.

Abstract

In this paper, a completely new integral equation for the price of an American put option as well as its optimal exercise price is successfully derived. Compared to existing integral equations for pricing American options, the new integral formulation has two distinguishable advantages: (i) it is in a form of one-dimensional integral, and (ii) it is in a form that is free from any discontinuity and singularities associated with the optimal exercise boundary at the expiry time. These rather unique features have led to a significant enhancement of the computational accuracy and efficiency as shown in the examples.

Grant Number

ARC/DP140102076

Available for download on Sunday, February 24, 2019

Share

COinS